# SDR SWAA2023041214172

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR WEB NUT PLATE BRACKET AT RBL 19 BS 787+8 WL 157.<[01] NO ALLOWABLE DAMAGE PER SRM. PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; STEP. 4(9);[02] REMOVED ON AFT CARGO BAY NUTPLATE STRAP BS 787+8; RBL 19; WL 156. LOCATED AND DRILLED NEW NUTPLATE STRAP IAW SRM 51-40-05-0G-0 AND DWG 146A0081; ID: 0043; REV:-;[03] OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] INSTALLED AFT CARGO BAY NUT PLATE BRACKET AT RBL 19 BS 787+8 WL 157 IAW SRM 51-40-05-0G-0 AND DWG 146A0081 ID: 0043 REV:-;[06] UPDATED MEASUREMENT TABLE.;[07] CERTIFIED CORRECTIVE ACTION ITEM 6;[08] VERIFIED CORRECTIVE ACTION ITEM 6 AND MEASUREMENT TABLE.
